Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 19, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 10, 2011, 10:44 PM EDT for Fayette County, Pickaway County, Ross County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 10:44 PM EDT (02:44 UTC)
- Expired
- May 11, 2011, 1:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 11:22 PM EDT | FLASH FLOOD | Frankfort, OH | SEVERAL ROADS WITH HIGH WATER/FLOODING |
| May 10, 11:41 PM EDT | FLASH FLOOD | 5 Nw Bainbridge, OH | WATER ACROSS ROADS WITH SOME ROAD DAMAGE REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
848
WGUS51 KILN 110244
FFWILN
OHC047-129-141-110545-
/O.NEW.KILN.FF.W.0019.110511T0244Z-110511T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN FAYETTE COUNTY IN CENTRAL OHIO...
WESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHWESTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 145 AM EDT.
* AT 1031 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED AS MUCH AS
2 INCHES HAS FALLEN OVER THE COMPTON CREEK AND PAINT CREEK BASINS.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1 TO 1.5 INCHES POSSIBLE THROUGH 1 AM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WASHINGTON
COURT HOUSE...BLOOMINGBURG AND NEW HOLLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.
&&
LAT...LON 3926 8335 3936 8338 3937 8337 3938 8339
3971 8351 3970 8331 3970 8317 3935 8306
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 10, 10:08 PM EDT, 36 minutes earlier.
Area forecast discussion, May 10, 10:08 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT TUE MAY 10 2011 .SYNOPSIS... A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK. MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK. SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A SLOW MOVING MOISTURE BOUNDARY IS ORIENTED NW TO SE ACROSS THE OHIO VALLEY BETWEEN DAYTON AND COLUMBUS TONIGHT. THIS BOUNDARY WILL COMBINE WITH AMPLE INSTABILITY TO ALLOW THUNDERSTORMS TO TRIGGER THROUGHOUT THE LATE EVENING HOURS. ONCE ENOUGH DIURNAL COOLING OCCURS LATER TONIGHT...EXPECT THE ACTIVITY TO DIMINISH INTO THE MORNING. PATCHY FOG ALREADY DEVELOPING WILL CONTINUE TO DEVELOP THROUGHOUT THE NIGHTTIME...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL TODAY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD. A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE. THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE LOWER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... SHOWER AND THUNDERSTORM ACTIVITY IS COMING TO AN END ACROSS MUCH OF OUR AREA WITH BROKEN MID AND UPPER LEVEL CLOUD COVER REMAINING. CANNOT RULE OUT ISOLATED SHOWERS OVERNIGHT ALONG A BOUNDARY THAT IS CURRENTLY IN PLACE ACROSS THE REGION. EXPECT GRADUAL CLEARING TONIGHT...HOWEVER PATCHY FOG WILL BE POSSIBLE. CURRENTLY HAVE MVFR FORECAST OVERNIGHT FOR LUK/DAY...KEEPING IN MIND THAT IF FOG DOES BEGIN TO DEVELOP...THAT VISIBILITIES AND CEILINGS MAY BECOME WORSE THAN CURRENTLY FORECAST. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON...WITH LESS OVERALL COVERAGE COMPARED TO TUESDAY. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...LATTO SHORT TERM...HICKMAN LONG TERM...HICKMAN AVIATION...LATTO
Hazardous weather outlook, May 10, 8:31 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 831 PM EDT TUE MAY 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-120045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 831 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 10, 9:47 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 3 NNE GOOD HOPE 39.48N 83.34W
05/10/2011 E0.50 INCH FAYETTE OH PUBLIC
&&
HATZOSSpecial weather statement, May 10, 9:54 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT TUE MAY 10 2011
OHZ064-065-073-074-110230-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
954 PM EDT TUE MAY 10 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...SOUTHEASTERN
PICKAWAY...SOUTHWESTERN HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES
THROUGH 1030 PM EDT...
AT 951 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOGAN ELM
VILLAGE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
KINGSTON...STOUTSVILLE...TARLTON...WHISLER..
HALLSVILLE...LAURELVILLE...ADELPHI AND SOUTH BLOOMINGVILLE
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3939 8250 3937 8252 3937 8263 3936 8264
3936 8274 3930 8275 3930 8276 3954 8306
3968 8291 3939 8244
HATZOSSpecial weather statement, May 10, 9:58 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT TUE MAY 10 2011
OHZ088-110215-
SCIOTO OH-
958 PM EDT TUE MAY 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCIOTO COUNTY
THROUGH 1015 PM EDT...
AT 955 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LYRA...
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
FRANKLIN FURNACE...HAVERHILL...AND POWELLSVILLE.
LAT...LON 3861 8286 3867 8286 3868 8288 3873 8288
3886 8273 3886 8269 3880 8265 3876 8265
3873 8269 3869 8269 3868 8271 3867 8276
3860 8274 3857 8282
HATZOSSpecial weather statement, May 10, 10:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 PM EDT TUE MAY 10 2011
OHZ053-054-063-064-110245-
CLARK OH-FAYETTE OH-MADISON OH-PICKAWAY OH-
1020 PM EDT TUE MAY 10 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...SOUTHERN
MADISON...NORTHERN FAYETTE AND SOUTHEASTERN CLARK COUNTIES THROUGH
1045 PM EDT...
AT 1017 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST
OF SOUTH CHARLESTON...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE...NEW
HOLLAND...MOUNT STERLING AND BLOOMINGBURG.
ALSO...MADISON LAKE...BOOKWALTER...MIDWAY...BIG PLAIN...DERBY...DEER
CREEK LAKE...PANCOASTBURG AND MADISON MILLS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3980 8306 3950 8329 3959 8354 3976 8365
3977 8364 3977 8367 3983 8370 3995 8365
3985 8325 3981 8324 3981 8310
HATZOSLocal storm report, May 10, 10:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL TARLTON 39.55N 82.78W
05/10/2011 E0.88 INCH PICKAWAY OH TRAINED SPOTTER
&&
MPADGETTLocal storm report, May 10, 10:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 2 NNE GREENFIELD 39.38N 83.37W
05/10/2011 E1.00 INCH FAYETTE OH BROADCAST MEDIA
ESTIMATED TIME.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:20 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 25 min |
| May 10, 9:25 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 50 min |
| May 10, 9:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| May 10, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pike, Ross | 51 min |
| May 10, 10:20 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| May 10, 11:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Pike, Ross, Scioto | 45 min |
| May 10, 11:05 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 40 min |
| May 10, 11:30 PM EDT | Flash Flood Warning | ILN | Pike, Ross | 5 hr |
| May 10, 11:34 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 41 min |
| May 10, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 47 min |
| May 10, 11:54 PM EDT | Special Weather Statement | ILN | Madison | 36 min |
| May 11, 12:09 AM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| May 11, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| May 11, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Madison | 49 min |
| May 11, 12:47 AM EDT | Special Weather Statement | ILN | Logan | 28 min |
| May 11, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 53 min |
| May 11, 1:05 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 40 min |
| May 11, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Madison, Ross | 46 min |
| May 11, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison | 41 min |
| May 11, 1:27 AM EDT | Flash Flood Warning | ILN | Champaign, Clark, Fayette, Madison, Ross | 4 hr |
| May 11, 1:37 AM EDT | Special Weather Statement | ILN | Scioto | 23 min |
| May 11, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison | 47 min |
| May 11, 1:59 AM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| May 11, 2:17 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 43 min |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Pike, Scioto | 39 hr |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Ross | 6 hr |
| May 11, 2:44 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland | 46 min |
| May 11, 2:59 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 46 min |
| May 11, 3:24 AM EDT | Flash Flood Warning | ILN | Logan | 3 hr |
| May 11, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 49 min |
| May 11, 3:53 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 6 hr |
| May 11, 3:59 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 11, 4:03 AM EDT | Special Weather Statement | ILN | Hardin | 27 min |
| May 11, 4:31 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| May 11, 4:55 AM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 11, 5:02 AM EDT | Flash Flood Warning | ILN | Hardin | 101 min |
| May 11, 5:22 AM EDT | Areal Flood Warning | ILN | Champaign, Clark, Fayette, Madison | 9 hr |
| May 11, 5:51 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:48 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:52 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 4 hr |
| May 11, 1:47 PM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 1:51 PM EDT | Areal Flood Warning | ILN | Ross | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.